Scientific Article
previous document  unige:12456  next document
add to browser collection

Runge-Kutta Theory for Volterra Integral Equations of the Second Kind

Brunner, Hermann
Norsett, Syvert Paul
Published in Mathematics of Computation. 1982, vol. 39, no. 159, p. 147-163
Abstract The present paper develops the theory of general Runge-Kutta methods for Volterra integral equations of the second kind. The order conditions are derived by using the theory of P-series, which for our problem reduces to the theory of V-series. These results are then applied to two special classes of Runge-Kutta methods introduced by Pouzet and by Bel'tyukov.
Stable URL
Full text
Article (Published version) (1.2 MB) - private document Private access
Other version:

207 hits



Deposited on : 2010-11-15

Export document
Format :
Citation style :